Radiesse NIGHTMARE, Ruined my Nose, Lips, FACE!! =(
on 31 Aug 2012
I had radiesse injection in my cheeks and marionette area. I became extremely nauseous and almost fainted. Then my hands went numb and I could not form words. After they had me lay down with my feet up I began to feel better, but after I left it all started over again. I thought I was stroking out. Eventually after drinking a lot of clod fluids I began to feel better but woozy the rest of the day. My entire face swelled up and became very red for a couple days. I have a couple lumps that actually make the maronette lines look worse and my under eye are has dark valleys with puffy teabags above them. I don't look monstrous, but definately worse than before I spent the money.
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.